Couldn't find what you looking for?

TRY OUR SEARCH!

So i have been considering using ecstasy this weekend. I haven't used it in 1 and half years because one time i got a hold of pcp and had extreme anxiety and ended up going to the hospital. Then the other time I just had anxiety the whole ime I was on it so I had a hard time believing it was really the drug mdma. I have used mdma in the past before these times and never had experienced any anxiety except I felt wonderful and great.

I am scared if I do it this time I will have anxiety. Will real mdma cause you to feel anxiety while you're high on it even with a low dose , like maybe 1 or two tablets? I am going to get a testing kit to be sure it has mdma in it but I am still nervous aout even doing it and cant make up my mind. ?

Please give me advice best to your knowledge about my question. Dont just tell me its bad for you plz thank you

Loading...

I have a really good friend who is not prone to anxiety but started using ecstasy on a regular basis. Pretty much straight off the bat, he did not have anxiety while high, but he had massive anxiety afterward. YOu have to realize that drugs like this flood your brain with dopamine and serotonin, but then they essentially deplete your supplies. So that means that when you come down, you do feel high anxiety. I am pretty sure that you will have anxiety if you try this, so if you are concerned about that, then don't do it. I'm not telling you that it's bad because that would be mindless and useless. All I know is that drugs like MDMA can cause severe anxiety. Best of luck to you! Let me know what you decide, okay?
Reply

Loading...

It is true, I think that a lot of people don't feel anxiety after they take ecstasy but that is only temporarily. I assume.

You see, did you ever consider what are all those after ecstasy effects that can happen? To me, they can cause even bigger anxiety than you had before. 

I also have heard that it can help adults with autism open up in social situations but I think that it is better to seek for some professional help than reach for all of those different pills. I think that this is not safe at all.

Good luck! 

Reply

Loading...